Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 33, NWS Milwaukee, WI

May 6, 20054 counties in Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at May 6, 2005, 5:14 PM CDT for 4 counties in Wisconsin. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 6, 2005, 5:14 PM CDT (22:14 UTC)
Expired
May 6, 2005, 6:02 PM CDT
In force
48 min
Issued by
NWS Milwaukee, WI
Area
Counties, with a storm outline in the text

Counties Fond du Lac County, WI, Ozaukee County, WI, Sheboygan County, WI, Washington County, WI

The radar

The Milwaukee radar (KMKX), 76 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.2 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2005-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2005-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1679 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
-59 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 062214
SVRMKX
WIC039-089-117-131-062300-
/O.NEW.KMKX.SV.W.0033.050506T2214Z-050506T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
514 PM CDT FRI MAY 6 2005

THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FOND DU LAC COUNTY IN EAST CENTRAL WISCONSIN
  SHEBOYGAN COUNTY IN EAST CENTRAL WISCONSIN
  WASHINGTON COUNTY IN SOUTHEAST WISCONSIN
  OZAUKEE COUNTY IN SOUTHEAST WISCONSIN

* UNTIL 600 PM CDT

* AT 512 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR CAMPBELLSPORT...OR ABOUT NEAR KEWASKUM...AND
  MOVING SOUTHEAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RANDOM LAKE AND NEWBURG AROUND 540 PM CDT...
  FREDONIA AROUND 545 PM CDT...
  BELGIUM...CEDAR GROVE AND SAUKVILLE AROUND 555 PM CDT...
  PORT WASHINGTON AROUND 600 PM CDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4369 8825 4353 8835 4330 8776 4353 8762

$$

WOOD
4 follow-up statements
000 
WWUS53 KMKX 062218
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
517 PM CDT FRI MAY 6 2005

WIC039-089-117-131-062300-
/O.CON.KMKX.SV.W.0033.000000T0000Z-050506T2300Z/
FOND DU LAC-SHEBOYGAN-WASHINGTON-OZAUKEE-
517 PM CDT FRI MAY 6 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 600 PM CDT FOR 
OZAUKEE...WASHINGTON...SHEBOYGAN AND FOND DU LAC COUNTIES...

AT 516 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED NEAR NEW FANE...OR ABOUT NEAR 
KEWASKUM...MOVING SOUTHEAST AT 20 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  BEECHWOOD BY 520 PM CDT
  BOLTONVILLE BY 525 PM CDT
  BATAVIA BY 530 PM CDT
  FILLMORE AND SILVER CREEK BY 535 PM CDT
  RANDOM LAKE BY 540 PM CDT
  WAUBEKA BY 545 PM CDT

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4369 8825 4353 8835 4330 8776 4353 8762

$$

WOOD
000 
WWUS53 KMKX 062234
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
534 PM CDT FRI MAY 6 2005

WIC039-089-117-131-062300-
/O.CON.KMKX.SV.W.0033.000000T0000Z-050506T2300Z/
FOND DU LAC-SHEBOYGAN-WASHINGTON-OZAUKEE-
534 PM CDT FRI MAY 6 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 600 PM CDT FOR
NORTHERN OZAUKEE...NORTHEASTERN WASHINGTON...SOUTHWESTERN SHEBOYGAN
AND EXTREME SOUTHEASTERN FOND DU LAC COUNTIES...

AT 534 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING NICKEL SIZE HAIL.  THIS STORM WAS LOCATED NEAR
BOLTONVILLE...OR ABOUT 8 MILES EAST OF KEWASKUM...MOVING EAST AT 15
MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  BEECHWOOD BY 525 PM CDT
  BOLTONVILLE BY 530 PM CDT
  BATAVIA BY 535 PM CDT
  SILVER CREEK AND FILLMORE BY 540 PM CDT
  WAUBEKA BY 550 PM CDT
  RANDOM LAKE AND FREDONIA BY 555 PM CDT

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4363 8819 4354 8820 4331 8777 4354 8763

$$

GEHRING
000 
WWUS53 KMKX 062250
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
551 PM CDT FRI MAY 6 2005

WIC039-089-117-131-062300-
/O.CON.KMKX.SV.W.0033.000000T0000Z-050506T2300Z/
FOND DU LAC-SHEBOYGAN-WASHINGTON-OZAUKEE-
551 PM CDT FRI MAY 6 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 600 PM CDT FOR
NORTHERN OZAUKEE...EXTREME NORTHEASTERN WASHINGTON...SOUTHWESTERN
SHEBOYGAN AND EXTREME SOUTHEASTERN FOND DU LAC COUNTIES...

AT 547 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING NICKEL SIZE HAIL.  THIS STORM WAS LOCATED NEAR SILVER
CREEK...OR ABOUT 12 MILES EAST OF KEWASKUM...MOVING EAST AT 15 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  BATAVIA BY 540 PM CDT
  SILVER CREEK BY 545 PM CDT
  RANDOM LAKE BY 555 PM CDT
  CEDAR GROVE AND BELGIUM BY 600 PM CDT

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4363 8819 4354 8820 4342 8780 4358 8775

$$

GEHRING
000 
WWUS53 KMKX 062302
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
600 PM CDT FRI MAY 6 2005

WIC039-089-117-131-062310-
/O.EXP.KMKX.SV.W.0033.000000T0000Z-050506T2300Z/
FOND DU LAC-SHEBOYGAN-WASHINGTON-OZAUKEE-
600 PM CDT FRI MAY 6 2005

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN OZAUKEE...EXTREME 
NORTHEASTERN WASHINGTON...SOUTHWESTERN SHEBOYGAN COUNTIES EXPIRES AT 
600 PM CDT...

THE STORM WILL CONTINUE TO AFFECT NORTHEAST OZAUKEE COUNTY THROUGH
630 PM. PEA SIZE HAIL IS STILL POSSIBLE WITH THE STORM.

LAT...LON 4363 8819 4354 8820 4342 8780 4358 8775

$$

GEHRING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 2:30 PM CDT, 2 hours 44 minutes earlier.

Area forecast discussion, May 6, 2:30 PM CDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
230 PM CDT FRI MAY 6 2005

.DISCUSSION...FORECAST CONCERNS FOCUS ON PRECIP THREAT DURING SHORT
TERM PERIOD.  ENHANCED FORCING ASSOCD WITH LEFT EXIT REGION OF 300MB
JET PUSHING SOUTHEAST OF FORECAST AREA THIS AFTERNOON.  MRNG SHOWERS
AND THUNDERSTORMS DEPOSITED BTWN ONE HALF INCH AND THREE QUARTERS
INCH IN SOME LOCATIONS.  ATTENTION FOR REST OF THIS AFTN AND EVE
FOCUSES ON WEAK LOBE OF S/W VORTICITY OVR NRN WI AND APPROACHING
WEAK SFC BOUNDARY. ELEVATED LAPSE RATES AROUND 7 DEGREES AND SPC
MESOANALYSIS PAGE SHOWS MUCAPE VALUES OF 1500 J/KG OVR CENTRAL WI AT
18Z...AND RUC SOUNDING SHOWS FZLVL OF 9300FT.  CONVECTION BREAKING
OUT ALONG AXIS OF HIGHER DEWPTS OVR NERN WI SO WL CARRY SCT T INTO
NRN AND ERN AREAS REST OF AFT AND EARLY EVE...WHERE BEST LOW LEVEL
CONVERGENCE LOCATED...DMSHG TO CHC THIS EVE.

BEHIND THIS LAST WEAK FORCING AREA...ENHANCED SUBSIDENCE FM AXIS OF
UPR LEVEL JET SHIFTING EWD TNGT WITH RIGHT ENTRANCE REGION SETTLING
INTO WRN GREAT LAKES LTR TNGT. WINDS BECOMING NELY TNGT BEHIND
CDFNT.  WITH DEWPTS IN UPR 40S TO MID 50S AND WINDS BECOMING ONSHORE
NEAR LAKE SHORE...POTENTIAL FOR FOG DVLPG BUT LWRG DEWPTS MAY DRY
OUT ATMOSPHERE BEFORE HAND.  WL ADD PATCHY FOG ONLY IN ERN AREAS FOR
NOW.

DEWPTS OVERDONE BY GUIDANCE FOR LTR TNGT INTO SAT.  MUCH MORE STABLE
CONDITIONS ACROSS FORECAST AREA ON SATURDAY SO PULLED POPS IN
CENTRAL AND ERN AREAS BUT LEFT IN EAST...CLOSER TO VICINITY OF
STRENGTHENING WMFNT OVR IA...NRN IL.  LOW LEVEL JET OF 40 TO 50 KTS
FOCUSED INTO SRN MN/W CNTRL WI SAT NIGHT AND THICKNESS FIELD MAY
CARRY SOME OF THE NIGHT TIME CONVECTION INTO CENTRAL/SRN WI LATE IN
THE NIGHT INTO SUN MRNG.  THICKNESS RIDGE SETS UP OVER WI LATER SUN
INTO SUN NIGHT AND SECOND WEAKER LLJ WITH LOW LEVEL MOISTURE FLUX
CONV...HENCE WL CONT WITH MID LEVEL POPS AT THIS TIME FRAME WITH
BEST THREAT OF WIDESPREAD PRECIP MON INTO MON NGT.

ALL EXTENDED GUIDANCE INCLUDING GFS...UKMO...ECMWF AND CANADIAN IN
GOOD AGREEMENT ON CARRYING S/W TROF THRU WESTERN GREAT LAKES ON
MON/TUE TIME FRAME...HWVR UKMT AND ECMWF TAKE FRONTAL BOUNDARY WELL
SOUTH INTO THE MID MS VALLEY WHILE GFS HOLDS FRONT FARTHER NORTH.
LATEST GFS DOES CONTINUES TREND IN SLOWING SYSTEM DOWN EARLY NEXT
WEEK...HENCE WL LEAN TWD GFS SOLUTION BUT PREFER FARTHER SOUTHWARD
PENETRATION OF COOL FRONT.  HENCE WL BEEF UP POPS TO LKLY CATEGORY
AS MAIN S/W TROF MOVES THRU MON INTO MON NGT.

5H HEIGHT ANOMOLY SLIGHTLY ABV NORMAL WITH FLATTENING UPSTREAM TROF
CENTERED ON 05/14...HENCE UNSETTLED WEATHER WILL CONTINUE THROUGH
THE LATER PERIODS OF NEXT WEEK.  FAIR AGREEMENT IN GFS ENSEMBLES IN
EARLY PERIODS OF EXTENDED PERIOD.  FRONTAL BOUNDARY OVER CENTRAL MS
VLY EXPCD TO PUSH NORTHWARD WED INTO THU RETURNING PRECIP THREAT
ACRS SRN WI BY THU.  ENSEMBLE POPS QUITE HIGH FOR WED NGT INTO THU
TIME FRAME.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

MBK
Hazardous weather outlook, May 6, 5:00 AM CDT, 12 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
500 AM CDT FRI MAY 6 2005

WIZ046-047-051-052-056>060-062>072-061600-
COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON-
KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK-
SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA-
500 AM CDT FRI MAY 6 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL AND SOUTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT. THE
THUNDERSTORMS ARE EXPECTED TO REMAIN BELOW SEVERE CRITERIA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE WILL BE A CHANCE OF THUNDERSTORMS ACROSS SOUTHERN WISCONSIN
SATURDAY THROUGH MONDAY EVENING. THERE WILL BE ANOTHER CHANCE
OF THUNDERSTORMS WEDNESDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION SHOULD NOT BE NEEDED TODAY OR TONIGHT.

&&

DETAILED WEATHER INFORMATION AVAILABLE ON THE NWS MILWAUKEE
WEB-PAGE...    WWW.CRH.NOAA.GOV/MKX      /LOWER CASE/

LMZ643>646-665-061600-
SHEBOYGAN WI TO WINTHROP HARBOR ILLINOIS
500 AM CDT FRI MAY 6 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WISCONSIN WATERS OF LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

&&

DETAILED WEATHER INFORMATION AVAILABLE ON THE NWS MILWAUKEE
WEB-PAGE...    WWW.CRH.NOAA.GOV/MKX      /LOWER CASE/

ZAJDEL

In the hours before

Local storm report, May 6, 3:23 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
323 PM CDT FRI MAY 06 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0306 PM     HAIL             GREEN LAKE              43.84N 88.96W
05/06/2005  0.25 INCH        GREEN LAKE         WI   LAW ENFORCEMENT

            PEA SIZED HAIL IN GREEN LAKE REPORTED AT SOUTH AND LAKE
            INTERSECTION

&&

DRH
Local storm report, May 6, 3:45 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
345 PM CDT FRI MAY 06 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0324 PM     HAIL             4 NW BARABOO            43.51N 89.80W
05/06/2005  0.25 INCH        SAUK               WI   LAW ENFORCEMENT

&&

PSPEICHE
Special weather statement, May 6, 4:45 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
445 PM CDT FRI MAY 6 2005

LMZ643>646-WIZ046-047-051-052-056>060-062>072-062215-
COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON-
KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-
NORTH POINT LIGHTHOUSE TO WIND POINT-OZAUKEE-
PORT WASHINGTON TO NORTH POINT LIGHTHOUSE-RACINE-ROCK-SAUK-SHEBOYGAN-
SHEBOYGAN WI TO PORT WASHINGTON-WALWORTH-WASHINGTON-WAUKESHA-
WIND POINT TO WINTHROP HARBOR ILLINOIS-
445 PM CDT FRI MAY 6 2005

LOOK FOR SCATTERED SHOWERS AND THUNDERSTORMS TO AFFECT PORTIONS OF
SOUTH CENTRAL AND SOUTHEAST WISCONSIN THIS AFTERNOON. A BROKEN LINE
OF THUNDERSTORMS WERE LOCATED FROM A HAVEN...TO EDEN...TO FOX LAKE...
TO SAUK CITY LINE...MOVING EAST SOUTHEAST AT 25 MPH. THE
THUNDERSTORMS WILL REACH A SHEBOYGAN...TO JUNEAU...TO WAUNAKEE LINE
BY 515 PM.

HAIL TO ONE HALF INCH IN DIAMETER...AND GUSTY WINDS TO 40 MPH...MAY
ACCOMPANY THE STRONGER THUNDERSTORMS. CLOUD TO GROUND LIGHTNING IS
ALSO LIKELY WITH THESE THUNDERSTORMS.

THERE IS A CHANCE FOR THUNDERSTORMS ACROSS THE REST OF SOUTH CENTRAL
AND SOUTHEAST WISCONSIN...INCLUDING MADISON AND MILWAUKEE...INTO THE
EARLY EVENING HOURS.

WOOD
Local storm report, May 6, 4:49 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
449 PM CDT FRI MAY 06 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     HAIL             RANDOLPH                43.54N 89.00W
05/06/2005  0.25 INCH        DODGE              WI   LAW ENFORCEMENT

&&

PSPEICHE
Local storm report, May 6, 5:12 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
512 PM CDT FRI MAY 06 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     HAIL             4 E EDEN                43.69N 88.28W
05/06/2005  0.25 INCH        FOND DU LAC        WI   LAW ENFORCEMENT

&&

PSPEICHE

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 4:30 PM CDTTornado WarningMKXFond du Lac26 min
May 6, 5:16 PM CDTSevere Thunderstorm WarningMKXDodge74 min
May 6, 5:24 PM CDTSevere Thunderstorm WarningMKXFond du Lac51 min
May 6, 5:45 PM CDTSevere Thunderstorm WarningMKXDane45 min
May 6, 6:19 PM CDTSevere Thunderstorm WarningMKXJefferson28 min
May 6, 6:29 PM CDTSevere Thunderstorm WarningMKXDane46 min
May 6, 6:35 PM CDTSevere Thunderstorm WarningMKXWaukesha55 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.